Some analysis on conjugacy search problem for Diffie-Hellman protocol

Jusoo, S. H. and Mohamad, Mohd Sham and Sulaiman, Sahimel Azwal and Faisal, . (2022) Some analysis on conjugacy search problem for Diffie-Hellman protocol. Data Analytics and Applied Mathematics (DAAM), 3 (2). pp. 13-17. ISSN 2773-4854. (Published)

Some analysis on conjugacy search problem for Diffie Hellman protocol.pdf
Available under License Creative Commons Attribution.

Download (414kB) | Preview


The field in nonabelian group-based cryptosystem have gain attention of the researchers as it expected to offers higher security when confronted with quantum computational due to more complex algebraic structures. Hence, this paper intents to give an overview on Diffie-Hellman protocol considering the mathematically hard problem such as the conjugacy search problem in a group G. In this paper we provide examples for G of non abelian group particularly the group of SL(2,3).

Item Type: Article
Uncontrolled Keywords: Diffie-Hellman protocol; Nonabelian group; Conjugacy search problem
Subjects: Q Science > QA Mathematics
Faculty/Division: Institute of Postgraduate Studies
Center for Mathematical Science
Depositing User: Mrs Norsaini Abdul Samat
Date Deposited: 02 Mar 2023 05:16
Last Modified: 02 Mar 2023 05:16
Download Statistic: View Download Statistics

Actions (login required)

View Item View Item